# SDR FDEA201409092539

- Difficulty date: September 9, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE RIB DOUBLER AT STATION XOS 789 FOUND CRACKED.  REMOVED   AND REPLACED IAW SRM 51-33-01 VOLUME II. DOUBLER FABRICATED IAW DRAWING ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
